How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11112
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now
A new question is answered every 9 seconds

I am hoping to receive some reassurance regarding a recent

Customer Question

I am hoping to receive some reassurance regarding a recent issue I am having. About 3 weeks ago I was put on amoxicillin for 14 days. Roughly on the 27th of August. After finishing the prescription, I began my cycle on September 3-10. I finished my pack of brown pills on the 10th and took my new pack on Friday September 11th. Sunday the 13th I had intercourse for the first time in about 6 months. He pulled out but I am still concerned that there may be an issue still since I was on antibiotics recently. I am feeling slight cramps but that usually happens during the beginning of my new pack. I tend to get very nervous easily so I just wanted to make sure everything is okay. I have been taking Microgestin Fe 1/20 for about 3 years and have never missed a pill. Please let me know what I can do or if I am safe!
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.

Everything is OK. Being on antibiotics has no effect on the pill after you've finished the antibiotics. Since you never miss a pill, you are protected. No need to worry.